# SDR IPXA10561463

- Difficulty date: July 20, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,442 hours, 13,904 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1681 S14r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP,  FUSELAGE FRAME DAMAGE AT 1681.8 BETWEEN STRINGER 14R AND 17R DMI 429895, REPAIRED IAW SRM.
